# SDR 06FDEA04062

- Difficulty date: November 21, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 74,950 hours, 30,884 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E DROOP FOUND CORROSION WITH EXF ON EXT SKIN.  REMOVED SEAL IAW SRM 51-31-01 VOL 2 PAGE 36/41.  REMOVED RUB STRIP IAW SRM 51-31-01 VOL 2 PAGE 36/41.  REMOVED EXISTING REPAIR IAW SRM 51-31-01 VOL 2 PAGE 1/13.  CLEANED AREA IAW SRM 51-21-01 VOL 2 PAR 22.  TRIMMED OUT DAMAGED SKIN IAW SRM 57-00-01 VOL 1 FIG 4 SHT 2.  PARTS ARRIVED WRONG FROM BACK-SHOP.  INSTALLED REPAIR PART IAW SRM 57-00-01 VOL 1 FIG 4 SHT 2.  REINSTALLED RUB STRIP AND SEAL IAW SRM 51-31-01 VOL 2 PAG 36/41.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER# I020236/N00236-3A REPAIR DOUBLER AND I020236-5A FILLER IAW SRM 57-00-01FIG 4 SHT 2 VOL 1.
